Alert archive / Missouri / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 84, NWS Kansas City, MO

May 31, 2013Cooper County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at May 31, 2013, 7:54 AM CDT for Cooper County, Missouri. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2013, 7:54 AM CDT (12:54 UTC)
Expired
May 31, 2013, 8:30 AM CDT
In force
36 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Cooper County, MO

The radar

The Pleasant Hill radar (KEAX), 136 km from the middle of the area, began a volume at 12:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 2:44 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 0.9 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2013-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 805 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2013-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 368 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
805 J/kg
Mixed-layer CIN
-160 J/kg
Mixed-layer LCL
614 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
368 m²/s²
0-3 km storm-relative helicity
350 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

929 
WUUS53 KEAX 311254
SVREAX
MOC053-311330-
/O.NEW.KEAX.SV.W.0084.130531T1254Z-130531T1330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
754 AM CDT FRI MAY 31 2013

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COOPER COUNTY IN CENTRAL MISSOURI...

* UNTIL 830 AM CDT

* AT 751 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM PILOT GROVE TO TIPTON...AND MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BOONVILLE...BUNCETON...PRAIRIE HOME AND WOOLDRIDGE.

THIS WILL IMPACT

 I-70 BETWEEN MILE MARKERS 93 AND 114.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3868 9262 3869 9296 3899 9294 3899 9287
      3898 9285 3897 9280 3898 9271 3898 9270
      3897 9263 3897 9261 3897 9255 3893 9250
      3892 9249
TIME...MOT...LOC 1254Z 270DEG 33KT 3890 9282 3865 9283

HAIL...<.75IN
WIND...60MPH

$$

CDB
2 follow-up statements
351 
WWUS53 KEAX 311306
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
806 AM CDT FRI MAY 31 2013

MOC053-311330-
/O.CON.KEAX.SV.W.0084.000000T0000Z-130531T1330Z/
COOPER MO-
806 AM CDT FRI MAY 31 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR COOPER COUNTY
UNTIL 830 AM CDT...

AT 805 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF BOONVILLE TO CLARKSBURG...AND
MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
PRAIRIE HOME AND WOOLDRIDGE.

THIS WILL IMPACT

 I-70 BETWEEN MILE MARKERS 93 AND 114.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3868 9262 3869 9296 3899 9294 3899 9287
      3898 9285 3897 9280 3898 9271 3898 9270
      3897 9263 3897 9261 3897 9255 3893 9250
      3892 9249
TIME...MOT...LOC 1306Z 270DEG 33KT 3890 9268 3865 9269

HAIL...<.75IN
WIND...60MPH

$$

CDB
858 
WWUS53 KEAX 311325
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
825 AM CDT FRI MAY 31 2013

MOC053-311335-
/O.EXP.KEAX.SV.W.0084.000000T0000Z-130531T1330Z/
COOPER MO-
825 AM CDT FRI MAY 31 2013

...THE SEVERE THUNDERSTORM WARNING FOR COOPER COUNTY WILL EXPIRE AT
830 AM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.  HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.

LAT...LON 3868 9262 3869 9296 3899 9294 3899 9287
      3898 9285 3897 9280 3898 9271 3898 9270
      3897 9263 3897 9261 3897 9255 3893 9250
      3892 9249
TIME...MOT...LOC 1325Z 270DEG 33KT 3890 9246 3865 9247

$$

CDB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 7:04 AM CDT, 50 minutes earlier.

Area forecast discussion, May 31, 7:04 AM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
704 AM CDT FRI MAY 31 2013

.SHORT TERM...(Today and Tonight)
Issued at 410 AM CDT FRI MAY 31 2013

Convection early this morning will persist through sunrise, with the
potential for more storms again this afternoon. Environment across
eastern Kansas and northern Missouri remains somewhat stabilized
from the the excessive rain the region received Thursday, however a
speed max ejecting through the Central Plains early this morning has
brought considerable focus back to areas from central Kansas east
into west central Missouri. Moisture advection within the speed max
has proven more than sufficient to initiate thunderstorms early this
morning. Storms early this morning are elevated in nature, thanks to
the stable boundary layer, but source region for the speed max is,
and will continue to, tap MUCAPE values across southern Kansas and
Oklahoma around 3000 J/KG, with effective shear values ranging above
50 knots. This will make storms through the early morning hours
rather volatile, with large hail and torrential rain the primary
threats. Activity through sunrise will generally range between
Highway 50 and Highway 36, as this region will be the focus for
continued mass convergence as long as the speed max is moving
through. Speed max will be to veer off after sunrise, likely
allowing the storms to transit from intense thunderstorms into
widespread rain for several hours this morning, therefore the severe
thunderstorm watch in effect for parts of our forecast area this
morning only runs through 8 AM.

Thunderstorm activity from this morning will likely take much of the
morning to run its course, bringing more saturating rain to the
region. Potential for redevelopment is there for the afternoon hours
if this mornings storms dissipate quickly enough to allow for
surface destabilization later on. Storm initialization should get a
boost this afternoon as a front across eastern Nebraska into central
Kansas begins to sweep through northern Missouri as the parent
circulation across the Northern Plains begins to shift farther east.
However, focus for afternoon convection should set up a little
farther east and south, limiting the likely POPs to the southeastern
half of the outlook area, from east central Kansas through northeast
Missouri. Large hail and torrential rain continue to look like the
major threats later this afternoon into this evening.

.LONG TERM...(Saturday through Thursday)
Issued at 410 AM CDT FRI MAY 31 2013

Looking into the weekend, it finally appears that we will have a
small respite from the storms. Parent trough giving us our current
round of storms will finally transit far enough east to take the
focus off the Plains States. This presents us with a dry forecast
after any potential lingering storm activity Saturday morning fades
away. Currently, forecast looks dry through Monday, with below
normal temperatures --Sunday might not make it out of the 60s--.

Unfortunately, our forecast does not remain dry. By Monday night,
models are advertising the beginning of another round of rain as yet
another trough begins to swing out of the Pacific Northwest into the
Northern Plains, interacting with the shortwave ridge that will be
in place. Confidence is not high enough to say that next work week
will be like this past work week, but the potential looks to be
there for more excessive rainfall next week.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday Morning)
Issued at 705 AM CDT FRI MAY 31 2013

Strong isentropic ascent along nose of low level jet continues early
this morning. This will maintain the threat for intermittent
thunderstorms producing very heavy rainfall (IFR to LIFR
visibilities) across the KC terminals through 13Z before the axis
shifts south and east. VFR conditions should quickly resume across
the terminals thereafter.

Winds are very chaotic around the convective system, and in the
short term should be from the east-southeast and gusty due to wake
low pressure falls on the backside of the MCS. Synoptically, winds
should turn into the south-southwest later this morning with an
gradual increase in speed to 10 to 14 knots with a few higher gusts.
As a stronger trough approaches tonight, a gradual shift toward the
west and then northwest should occur late with a decrease in speed.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH through this evening FOR KSZ025-057-060-
     102>105.

MO...FLASH FLOOD WATCH through this evening FOR MOZ001>008-011>017-
     020>025-028>033-037>040-043>046-053-054.

&&

SHORT TERM...Cutter
LONG TERM...Cutter
AVIATION...Bookbinder
Hazardous weather outlook, May 31, 5:29 AM CDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
529 AM CDT FRI MAY 31 2013

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-011030-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
529 AM CDT FRI MAY 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

THIS MORNING....AN UNSTABLE AIRMASS HAS SPREAD BACK INTO THE REGION
LEADING TO THE DEVELOPMENT OF STRONG THUNDERSTORMS ACROSS EAST
CENTRAL KANSAS INTO CENTRAL MISSOURI. WHILE THERE IS A SMALL THREAT
FOR THESE STORMS TO BECOME SEVERE WITH LARGE HAIL...THE PRIMARY
THREAT WILL BE VERY HEAVY RAINFALL. THUNDERSTORMS MAY REDEVELOP
ACROSS PARTS OF CENTRAL MISSOURI THIS AFTERNOON AND EARLY IN THE
EVENING HOURS...THOUGH SPECIFICS WITH RESPECT TO THE LOCATION WILL
DEPEND HIGHLY ON THIS MORNINGS THUNDERSTORM ACTIVITY. .ANY STORMS
THAT DO REDEVELOP LATER TODAY WILL BRING WITH THEM THREAT FOR LARGE
HAIL...DAMAGING WINDS...AND TORRENTIAL RAIN.

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE OUTLOOK AREA
THROUGH THIS EVENING. THE FOCUS FOR THE HEAVIEST RAINFALL WILL BE ACROSS
AREAS GENERALLY SOUTH OF THE MISSOURI RIVER FROM EARLY THIS MORNING
THROUGH THIS EVENING. BUT RECENT HEAVY RAINFALL HAS SATURATED SOILS
ACROSS THE ENTIRE REGION AND ANY ADDITIONAL HEAVY RAINS MAY LEAD TO
FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE THREAT OF THUNDERSTORMS WILL RETURN TO THE REGION MONDAY
NIGHT...AND IS CURRENTLY EXPECTED TO PERSIST THROUGH THURSDAY. MORE
TORRENTIAL RAIN IS LIKELY FROM STORMS NEXT WEEK...THOUGH THE THREAT
OF SEVERE WEATHER IS LESS CLEAR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON IN CENTRAL
MISSOURI. IN ADDITION...RAINFALL MEASUREMENTS...AS WELL AS OBSERVED
FLOODING REPORTS...ARE GREATLY APPRECIATED.

CUTTER

In the hours before

Special weather statement, May 31, 5:45 AM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
545 AM CDT FRI MAY 31 2013

KSZ105-MOZ037-038-043-311130-
CASS MO-JACKSON MO-JOHNSON KS-LAFAYETTE MO-
545 AM CDT FRI MAY 31 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JOHNSON COUNTY IN
EAST CENTRAL KANSAS...AND WESTERN LAFAYETTE...SOUTHERN JACKSON AND
NORTHWESTERN CASS COUNTIES IN WEST CENTRAL MISSOURI UNTIL 630 AM
CDT...

AT 540 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM OLATHE
TO LEE'S SUMMIT...AND MOVING EAST AT 25 MPH.

A FEW POCKETS OF HAIL UP TO THE SIZE OF DIMES ARE EXPECTED WITH
THESE STORMS...ALONG WITH TORRENTIAL FLOODING RAINFALL AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  LAKE LOTAWANA...LENEXA...LEAWOOD...RAYTOWN...ODESSA...OAK GROVE...
  GRAIN VALLEY...BLUE SPRINGS...LONE JACK...LAKE TAPAWINGO...
  WELLINGTON...TARSNEY LAKES...LAKE LAFAYETTE...UNITY VILLAGE...BATES
  CITY AND NAPOLEON.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-70 IN MISSOURI BETWEEN MILE MARKERS 14 AND 40.
  I-35 IN KANSAS BETWEEN MILE MARKERS 214 AND 223.
  I-435 LOOP FROM MILE MARKERS 66 TO 83.
  I-470 BETWEEN MILE MARKERS 0 AND 16.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3916 9399 3914 9396 3917 9394 3893 9387
      3891 9396 3892 9411 3888 9411 3874 9479
      3874 9483 3892 9486
TIME...MOT...LOC 1044Z 249DEG 22KT 3894 9425 3885 9472

BOOKBINDER
Local storm report, May 31, 6:33 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
633 AM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 AM     HEAVY RAIN       GARDNER                 38.81N 94.93W
05/31/2013  M2.19 INCH       JOHNSON            KS   ASOS

            HOURLY RAINFALL BETWEEN 5 AND 6 AM.

0553 AM     HEAVY RAIN       4 SE OLATHE             38.85N 94.76W
05/31/2013  M2.57 INCH       JOHNSON            KS   ASOS

            HOURLY RAINFALL BETWEEN 5 AND 6 AM

&&

BOOKBINDER
Local storm report, May 31, 6:46 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
646 AM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 AM     FLASH FLOOD      OLATHE                  38.89N 94.81W
05/31/2013                   JOHNSON            KS   BROADCAST MEDIA

            CARS STRANDED DUE TO HIGH WATER AT 151ST AND LINDENWOOD
            AS WELL AS 139TH AND MUR-LIN.

&&

BOOKBINDER
Special weather statement, May 31, 7:03 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
703 AM CDT FRI MAY 31 2013

MOZ044-045-054-311245-
HENRY MO-JOHNSON MO-PETTIS MO-
703 AM CDT FRI MAY 31 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PETTIS COUNTY IN CENTRAL
MISSOURI...AND SOUTHEASTERN JOHNSON AND NORTHERN HENRY COUNTIES IN
WEST CENTRAL MISSOURI UNTIL 745 AM CDT...

AT 659 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WHITEMAN AIR FORCE
BASE TO CLINTON...AND MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THESE STORMS...ALONG
WITH TORRENTIAL FLOODING RAINFALL AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  CLINTON...WINDSOR...SEDALIA...CALHOUN...LA MONTE...GREEN RIDGE...
  SMITHTON...COAL...TIGHTWAD AND SEDALIA MEMORIAL ARPT.

TORRENTIAL RAIN...WHICH WILL LIKELY FLOOD LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES...IS EXPECTED. DO NOT DRIVE YOUR VEHICLE ON
A FLOODED ROADWAY. VISIBILITIES WILL BE REDUCED TO NEAR ZERO IN
THESE STORMS AS WELL.

LAT...LON 3839 9393 3878 9363 3879 9307 3853 9307
      3853 9329 3850 9329 3851 9351 3830 9352
TIME...MOT...LOC 1203Z 286DEG 36KT 3868 9358 3844 9376

BOOKBINDER
Local storm report, May 31, 7:31 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
731 AM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLASH FLOOD      LEE'S SUMMIT            38.91N 94.38W
05/31/2013                   JACKSON            MO   NWS EMPLOYEE

            WEST BOUND HIGHWAY 50 JUST EAST OF THE TOOD GEORGE EXIT
            HAD ABOUT 6 INCHES OF WATER OVER THE ROADWAY. TRAFFIC WAS
            RESTRICTED BUT ABLE TO PASS THROUGH.

&&

CDB
Local storm report, May 31, 7:33 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
733 AM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 AM     HEAVY RAIN       PLEASANT HILL           38.79N 94.27W
05/31/2013  M4.58 INCH       CASS               MO   NWS EMPLOYEE

            4.58 INCHES FOR A TWO-DAY TOTAL. 2.29 SINCE YESTERDAY
            AFTERNOON.

&&

CDB

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 2:57 AM CDTSpecial Weather StatementEAXCass33 min
May 31, 3:12 AM CDTSpecial Weather StatementEAXJackson48 min
May 31, 3:43 AM CDTSpecial Weather StatementEAXClay47 min
May 31, 4:00 AM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte, Ray45 min
May 31, 4:23 AM CDTFlash Flood WarningEAXClay, Jackson, Lafayette, Platte, Ray6 hr
May 31, 5:11 AM CDTFlash Flood WarningEAXCass, Jackson, Johnson, Lafayette6 hr
May 31, 5:22 AM CDTFlash Flood WarningEAXCarroll, Chariton, Cooper, Howard, Johnson, Lafayette and 3 more6 hr
May 31, 5:45 AM CDTSpecial Weather StatementEAXJackson45 min
May 31, 5:52 AM CDTRiver Flood WarningEAXJackson6 hr
May 31, 6:14 AM CDTRiver Flood WarningEAXJackson4 hr
May 31, 6:36 AM CDTRiver Flood WarningEAXJackson7 hr
May 31, 6:43 AM CDTRiver Flood WarningEAXJackson14 hr
May 31, 7:03 AM CDTSpecial Weather StatementEAXHenry, Pettis42 min
May 31, 7:15 AM CDTRiver Flood WarningEAXJackson6 hr
May 31, 7:36 AM CDTRiver Flood WarningEAXJackson3 hr
May 31, 7:52 AM CDTRiver Flood WarningEAXPlatte27 hr
May 31, 8:10 AM CDTAreal Flood WarningEAXCass, Cooper, Henry, Johnson, Pettis28 hr
May 31, 9:03 AM CDTFlash Flood WarningEAXCooper24 hr
May 31, 11:00 AM CDTFlash Flood WarningEAXCass, Jackson, Johnson, Lafayette3 hr
May 31, 11:27 AM CDTFlash Flood WarningEAXCooper3 hr
May 31, 11:32 AM CDTAreal Flood WarningEAXJohnson, Lafayette, Pettis, Saline24 hr
May 31, 2:01 PM CDTAreal Flood WarningEAXCass, Jackson, Johnson, Lafayette24 hr
May 31, 2:15 PM CDTSpecial Weather StatementEAXPettis45 min
May 31, 2:28 PM CDTAreal Flood WarningEAXCooper24 hr
May 31, 3:01 PM CDTSevere Thunderstorm WarningEAXPettis44 min
May 31, 3:16 PM CDTSpecial Weather StatementEAXBates, Henry44 min
May 31, 3:26 PM CDTTornado WarningEAXBates, Henry, Johnson34 min
May 31, 3:47 PM CDTSevere Thunderstorm WarningEAXHenry, Johnson, Pettis43 min
May 31, 4:12 PM CDTSevere Thunderstorm WarningEAXBates, Cass48 min
May 31, 4:30 PM CDTSevere Thunderstorm WarningEAXCooper, Pettis60 min
May 31, 4:33 PM CDTFlash Flood WarningEAXBates, Henry, Johnson, Pettis6 hr
May 31, 4:40 PM CDTSevere Thunderstorm WarningEAXHenry, Johnson65 min
May 31, 5:11 PM CDTSevere Thunderstorm WarningEAXBates64 min
May 31, 5:16 PM CDTSevere Thunderstorm WarningEAXPettis29 min
May 31, 5:35 PM CDTFlash Flood WarningEAXBates6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.